Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Finite frattini factors in finitely generated Abelian-by-polycyclic groups

Author: John C. Lennox
Journal: Proc. Amer. Math. Soc. 41 (1973), 361-362
MSC: Primary 20F05
MathSciNet review: 0333004
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A criterion for a group to be finite is used to prove that subgroups of finitely generated Abelian-by-polycyclic groups are finite if their Frattini factor groups are finite.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20F05

Retrieve articles in all journals with MSC: 20F05

Additional Information

PII: S 0002-9939(1973)0333004-1
Keywords: Frattini subgroup, finitely generated Abelian-by-polycyclic group
Article copyright: © Copyright 1973 American Mathematical Society